| Catalog Number |
112082085 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/11/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by clinical staff at the hospital that: " when cannulating the patient, the presence of a leak in the endotracheal tube balloon is detected." there was no harm to the patient from the incident.No desaturation occurred.The current patient condition is reported as deceased, but it is not derived from the medical device incident, but from the diagnosis.".
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description